# SDR C2XA11IA074

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 25,728 hours, 24,819 cycles
- Engine: Allsn AE3007A
- Engine time: 18,593 hours, 14,980 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23072642
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 18,593 hours, 14,980 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2031, CREW REPORTED NR 2 ENG LP VIBRATIONS EXCEEDED LIMITS.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND R & R THE NR 2 ENGINE, OPS AND LEAK CHECK WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
